# SDR ASAA2013070895501

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,449 hours, 6,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR SLIDE LIGHT AT R1 DOOR INOPERATIVE.  ACFT GROUNDED. REPLACED LAMPS AND TESTED IAW MM 33-51-04-960-801.  OPS NORMAL.
